Beltrami-Meusnier formulas of generalized semi ruled surfaces in semi Euclidean space

MAHMUT AKYIG١IT, SOLEY ERSOY, MURAT TOSUN

Abstract


In this paper, we study the sectional curvatures of the generalized semi ruled surfaces in semi Euclidean space   The first fundamental form and the metric coefficients of the generalized semi ruled surfaces are calculated and in these regards, Riemannian-Christoffel curvatures are obtained by the help of Christoffel Symbols. So, the curvatures of arbitrary non-degenerate tangential sections of the generalized semi ruled surface are investigated. In addition to this, the relations between the sectional curvatures are obtained. These are called semi Euclidean Beltrami-Meusnier formulas.


Keywords


Semi Euclidean space; ruled surface; sectional curvature; Beltrami-Meusnier formula

Full Text:

PDF

References


Beem, J. K., Ehrlich, P. E. Easley, K. L. 1981. Global Lorentzian Geometry. Marcel Dekker, New York.

Ekici, C. Gخrgدlد, A. 2000. On the curvatures of dimensional semi ruled surfaces in Mathematical Computational Applications, 5(3): 139-148.

Ersoy, S. Tosun, M. 2009. Lorentzian Beltrami-Euler formula and generalized Lorentzian Lamarle formula in Matematiche (Catania) 64 (1): 25-45.

Ersoy, S. Tosun, M. 2010. Sectional curvature of timelike ruled surface Part I: Lorentzian Beltrami-Euler formula. Iranian Journal of Science and Technology. Transaction A. Science, 34: no. A3, 197-214 .

Ersoy, S. Tosun, M. 2013. Lorentzian Beltrami-Meusnier formula, General Mathematics Notes, 18: 64-87.

Frank, H. Giering, O. 1976. Verallgemeinerte regelflجchen. Mathematische Zeitschrift, 150: 261-271.

Frank, H. Giering, O. 1978. Regelflجchen mit Zentralrجumen. Akademie der Wissenschaften in Wien. Sitzungsberichte. Mathematisch-naturwissenschaftliche Klasse 1. Abteilung 2, 187: 139-163.

Frank, H. Giering, O. 1979. Zur Schnittkrدmmung verallgemeinerter Regelfلchen. Archiv Der Mathematik. Fasc.1, 32: 86-90.

O'Neill, B. 1983. Semi Riemannian Geometry. Academic Press, New York.

Ratcliffe, J. G. 1994. Foundations of Hyperbolic Manifolds, Vanderbilt University.

Thas, C. 1978. Properties of ruled surfaces in the Euclidean space Bulletin of the Institute of Mathematics. Academia Sinica, 6(1): 133-142.

Tosun, M. Kuruog١lu, N. 1998. On dimensional time-like ruled surface in the Minkowski space . Institute of Mathematics Computer Sciences. Journal. (Mathematics Series), 11(1): 1-9.


Refbacks

  • There are currently no refbacks.